MathSciNet Relay Station
MathSciNet bibliographic data
MR252768 (40 #5985) 34.50
Marlin, J. A.; Struble, R. A. Asymptotic equivalence of nonlinear systems. J. Differential Equations 6 1969 578–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement